# SDR CA960910001

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2EVANS
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Broken
- Location: #1 Cylinder
- Stage of operation: CR
- Nature of condition: K, E
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT LANDED AFTER IN FLIGHT ENGINE VIBRATION. THERE WAS OIL ON THE WIND SCREEN. INSPECTION REVEALED THE #1 CYLINDER WAS LOOSE ON THE CRANKCASE, EIGHT CYLINDER HOLDDOWN STUDS WERE FOUND SHEARED FLUSH WITH THE FLANGE THE REMAINING TWO STUDS WERE FOUND LOOSE.
